On quasi-closed groups and torsion complete groups
Bulletin de la Société Mathématique de France, Tome 95 (1967), pp. 89-94.
@article{BSMF_1967__95__89_0,
     author = {Koyama, Toshiko},
     title = {On quasi-closed groups and torsion complete groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {89--94},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {95},
     year = {1967},
     doi = {10.24033/bsmf.1648},
     zbl = {0178.02403},
     mrnumber = {36 #5218},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1648/}
}
TY  - JOUR
AU  - Koyama, Toshiko
TI  - On quasi-closed groups and torsion complete groups
JO  - Bulletin de la Société Mathématique de France
PY  - 1967
DA  - 1967///
SP  - 89
EP  - 94
VL  - 95
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1648/
UR  - https://zbmath.org/?q=an%3A0178.02403
UR  - https://www.ams.org/mathscinet-getitem?mr=36 #5218
UR  - https://doi.org/10.24033/bsmf.1648
DO  - 10.24033/bsmf.1648
LA  - en
ID  - BSMF_1967__95__89_0
ER  - 
Koyama, Toshiko. On quasi-closed groups and torsion complete groups. Bulletin de la Société Mathématique de France, Tome 95 (1967), pp. 89-94. doi : 10.24033/bsmf.1648. http://www.numdam.org/articles/10.24033/bsmf.1648/

[1] Fuchs (L.). - Abelian groups. - Budapest, Publ. House of the Hungarian Acad. of Sciences, 1958. | MR 21 #5672 | Zbl 0091.02704

[2] Hill (P.) and Megibben (C.). - Quasi-closed primary groups, Acta Math. Acad. scient. Hungar., t. 16, 1965, p. 271-274. | MR 33 #184 | Zbl 0209.33204

[3] Hill (P.) and Megibben (C.). - On primary groups with countable basic subgroups (to appear). | Zbl 0146.04203

[4] Irwin (J. M.), Richman (F.) and Walker (E. A.). - Countable direct sums of torsion complete groups, Proc. Amer. math. Soc., t. 17, 1966, p. 763-766. | MR 33 #5721 | Zbl 0143.04501

[5] Kaplansky (I.). - Infinite Abelian groups. - Ann Arbor, University of Michigan Press, 1954 (University of Michigan, Publications in Mathematics, 2). | MR 16,444g | Zbl 0057.01901

[6] Koyama (T.). - Topological methods in Abelian groups. A Dissertation Wayne State University, 1966.

Cité par Sources :